The isometry groups of riemannian manifolds admitting strictly convex functions
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 15 (1982) no. 1, pp. 205-212.
@article{ASENS_1982_4_15_1_205_0,
     author = {Yamaguchi, Takao},
     title = {The isometry groups of riemannian manifolds admitting strictly convex functions},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {205--212},
     publisher = {Elsevier},
     volume = {Ser. 4, 15},
     number = {1},
     year = {1982},
     doi = {10.24033/asens.1425},
     zbl = {0501.53028},
     mrnumber = {84d:53045},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1425/}
}
TY  - JOUR
AU  - Yamaguchi, Takao
TI  - The isometry groups of riemannian manifolds admitting strictly convex functions
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1982
DA  - 1982///
SP  - 205
EP  - 212
VL  - Ser. 4, 15
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1425/
UR  - https://zbmath.org/?q=an%3A0501.53028
UR  - https://www.ams.org/mathscinet-getitem?mr=84d:53045
UR  - https://doi.org/10.24033/asens.1425
DO  - 10.24033/asens.1425
LA  - en
ID  - ASENS_1982_4_15_1_205_0
ER  - 
%0 Journal Article
%A Yamaguchi, Takao
%T The isometry groups of riemannian manifolds admitting strictly convex functions
%J Annales scientifiques de l'École Normale Supérieure
%D 1982
%P 205-212
%V Ser. 4, 15
%N 1
%I Elsevier
%U https://doi.org/10.24033/asens.1425
%R 10.24033/asens.1425
%G en
%F ASENS_1982_4_15_1_205_0
Yamaguchi, Takao. The isometry groups of riemannian manifolds admitting strictly convex functions. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 15 (1982) no. 1, pp. 205-212. doi : 10.24033/asens.1425. http://www.numdam.org/articles/10.24033/asens.1425/

[1] R. L. Bishop and B. O'Neill, Manifolds of Negative Curvature (Trans. Amer. Math. Soc., Vol. 145, 1969, p. 1-49). | MR | Zbl

[2] J. Cheeger and D. G. Ebin, Comparison Theorems in Riemannian Geometry, North-Holland, 1975. | MR | Zbl

[3] J. Cheeger and D. Gromoll, On the Structure of Complete Manifolds of Nonnegative Curvature (Ann. of Math., Vol. 96, 1972, p. 415-443). | MR | Zbl

[4] R. E. Greene and K. Shiohama, Convex Functions on Complete Noncompact Manifolds ; Topological Structure, (Inventiones Math., Vol. 63, 1981, p. 129-157). | MR | Zbl

[5] D. Gromoll and W. Meyer, On Complete Open Manifolds of Positive Curvature (Ann. of Math., Vol. 90, 1969, p. 75-90). | MR | Zbl

[6] S. Helgason, Differential Geometry, Lie Groups and Symmetric Spaces, Academic press, 1978. | MR | Zbl

[7] R. T. Rockafellar, Convex Analysis, Princeton U.P., 1970. | MR | Zbl

[8] K. Shiga, Notes on Complete Noncompact Riemannian Manifolds with Convex Exaustion Functions (Hokkaido Math. J., Vol. 11, 1982, p. 55-61). | MR | Zbl

[9] S. T. Yau, Remarks on the Group of Isometries on a Riemannian Manifold (Topology, Vol. 16, 1977, p. 239-247). | MR | Zbl

Cited by Sources: